# SDR VNAA202504150002

- Difficulty date: April 4, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 45,228 hours, 42,744 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: CC670387227
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER EDGE OF EXTERNAL SKIN AT AFT CARGO DOOR.  UPPER EDGE OF EXTERNAL SKIN AT AFT CARGO DOOR. WAS REPAIRED PER REO 670-51-00-085 REV. - A AND REO 670-52-31-170 REV --.
